By Topic

Asymptotic disturbance rejection for Hammerstein positive real systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
H. S. Sane ; Corning-IntelliSense Corp., Wilmington, MA, USA ; D. S. Bernstein

We present control algorithms for stabilization and asymptotic disturbance rejection for Hammerstein systems with positive real linear dynamics. To do this, we extend the nonlinear controller modification technique of Bernstein and Haddad (1994) to include matched plant disturbances. The controller is based on a Lyapunov function that estimates the disturbance bound. These estimates are then used to construct high-gain switching controllers that guarantee convergence of the plant output while accounting for input nonlinearities.

Published in:

IEEE Transactions on Control Systems Technology  (Volume:11 ,  Issue: 3 )